A Graphical Method to Solve a Family of Allocation Problems

Rene Victor Valqui Vidal

    Research output: Contribution to journalJournal articleResearchpeer-review

    Abstract

    This paper discusses the classical resource allocation problem. By very elementary arguments on Lagrangian duality it is shown that this problem can be reduced to a single one-dimensional maximization of a differentiable concave function. Moreover, a simple graphical method is developed and applied to a family of well-known problems from the literature.
    Original languageEnglish
    JournalEuropean Journal of Operational Research
    Volume17
    Issue number1
    Pages (from-to)31-34
    ISSN0377-2217
    Publication statusPublished - 1984

    Fingerprint

    Dive into the research topics of 'A Graphical Method to Solve a Family of Allocation Problems'. Together they form a unique fingerprint.

    Cite this